MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intraocular lens remains implanted.Lens repositioning.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that there was a symfony toric intraocular lens (iol) had rotated 15-20 degrees¿ counter clockwise post implant.The lens required repositioning.The repositioning occurred without incident.There was no incision enlargement.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key7026459
Report Number9614546-2017-01103
Device Sequence Number19168776
Product Code POE
UDI-Device Identifier05050474606814
UDI-Public(01)05050474606814(17)220620
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/20/2022
Device Model NumberZXT375
Device Catalogue NumberZXT375U120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR